# SDR CA020905007

- Difficulty date: August 23, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat Track
- Part number: GM12715911
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 'C' CHECK, PREMATURE WEAR OF THE SLAT TRACK PLATING WAS DISCOVERED (PLATING WORN). IT APPEARS THE WORN SURFACE PLATING PROCESS WAS USED. TRACK AFFECTED RAIL :  LT SLAT NR 1, RAIL NR 2,  RT SLAT NR 1,  RAIL NR 2,  RT SLAT NR 3,  RAIL NR 3
